Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Li, BaoKui
Wang, XianTao
and
Wang, YueFei
2010.
The pseudo-affine transformations in ℝ2.
Science China Mathematics,
Vol. 53,
Issue. 3,
p.
755.
Huang, ManZi
Wang, XianTao
and
Wang, YueFei
2010.
Isometries in hyperbolic spaces.
Science in China Series A: Mathematics,
Vol. 53,
Issue. 1,
p.
71.
Pambuccian, Victor
2010.
Mappings preserving the area equality of hyperbolic triangles are motions.
Archiv der Mathematik,
Vol. 95,
Issue. 3,
p.
293.
Yao, Guowu
2011.
Fundamental theorem of hyperbolic geometry without the injectivity assumption.
Mathematische Nachrichten,
Vol. 284,
Issue. 11-12,
p.
1577.
Özgür, Nihal Yılmaz
2014.
Mathematics Without Boundaries.
p.
397.
Aseev, V. V.
2016.
Quasiconformality of the injective mappings transforming spheres to quasispheres.
Siberian Mathematical Journal,
Vol. 57,
Issue. 5,
p.
747.
Li, Baokui
and
Wang, Yuefei
2021.
On a Rigidity Problem of Beardon and Minda.
Computational Methods and Function Theory,
Vol. 21,
Issue. 4,
p.
697.